Geodesic foliations in Lorentz 3-manifolds

  • A. Zeghib

    École Normale Supérieure de Lyon, France


We study geodesic foliations on manifolds endowed with Lorentz metrics. The (local) theory works formally exactly as in the Riemannian case, if the induced metric on the leaves is non-degenerate. We consider here some local and global properties in the degenerate case

Cite this article

A. Zeghib, Geodesic foliations in Lorentz 3-manifolds. Comment. Math. Helv. 74 (1999), no. 1, pp. 1–21

DOI 10.1007/S000140050073